Prof. Shoukry  El-Ganaini
Prof. Shoukry El-Ganaini
Prof. of Mathematics , Damanhour University
Verified email at
Cited by
Cited by
New exact traveling wave solutions of the (4+ 1)-dimensional Fokas equation
MO Al-Amr, S El-Ganaini
Computers & Mathematics with Applications 74 (6), 1274-1287, 2017
New abundant wave solutions of the conformable space–time fractional (4+ 1)-dimensional Fokas equation in water waves
S El-Ganaini, MO Al-Amr
Computers & Mathematics with Applications 78 (6), 2094-2106, 2019
The first integral method to the nonlinear Schrodinger equations in higher dimensions
SIA El-Ganaini
Abstract and Applied Analysis 2013, 2013
A variety of new traveling and localized solitary wave solutions of a nonlinear model describing the nonlinear low-pass electrical transmission lines
S El-Ganaini, H Kumar
Chaos, Solitons & Fractals 140, 110218, 2020
Solitons and other solutions to long-short wave resonance equation
SIA El-Ganaini, M Mirzazadeh, A Biswas
Applied and Computational Mathematics 14 (3), 248-259, 2015
New abundant exact solutions for the system of (2+ 1)-dimensional Burgers equations
MF El-Sabbagh, AT Ali, S El-Ganaini
Appl. Math. Inform. Sci 2 (1), 31-41, 2008
Travelling wave solutions to the generalized Pochhammer-Chree (PC) equations using the first integral method
SIA El-Ganaini
Mathematical Problems in Engineering 2011, 2011
New abundant solitary wave structures for a variety of some nonlinear models of surface wave propagation with their geometric interpretations
S El‐Ganaini, MO Al‐Amr
Mathematical Methods in the Applied Sciences 45 (11), 7200-7226, 2022
Traveling and localized solitary wave solutions of the nonlinear electrical transmission line model equation
H Kumar, S El-Ganaini
The European Physical Journal Plus 135 (9), 1-25, 2020
The first integral method and its applications to nonlinear equations
MF El-Sabbagh, SI El-Ganaini
Applied Mathematical Sciences 6 (77-80), 3893-3906, 2012
Travelling Wave Solutions of the Zakharov–Kuznetsov Equation in Plasmas with Power Law Nonlinearity
SI El-Ganaini
Int. J. Contemp. Math. Sciences 6 (48), 2353-2366, 2011
Solitons and other solutions to a new coupled nonlinear Schrodinger type equation
S El-Ganaini
Journal of the Egyptian Mathematical Society 25 (1), 19-27, 2017
Solutions of some class of nonlinear PDEs in mathematical physics
S El-Ganaini
Journal of the Egyptian Mathematical Society 24 (2), 214-219, 2016
Symbolic computation to construct new soliton solutions and dynamical behaviors of various wave structures for two different extended and generalized nonlinear Schrödinger …
S El-Ganaini, S Kumar
Mathematics and Computers in Simulation 208, 28-56, 2023
New exact solutions of some nonlinear systems of partial differential equations using the first integral method
SIA El-Ganaini
Abstract and Applied Analysis 2013, 2013
Applications of He’s variational principle and the first integral method to the Gardner equation
S El-Ganaini
Appl. Math. Sci 6 (85-88), 4249-4260, 2012
New soliton solutions of some important nonlinear systems via He’s variational principle
SI El-Ganaini
Int. J. Math. Anal 6 (45-48), 2277-2286, 2012
Construction of multiple new analytical soliton solutions and various dynamical behaviors to the nonlinear convection-diffusion-reaction equation with power-law nonlinearity …
S El-Ganaini, S Kumar, M Niwas
Journal of Ocean Engineering and Science 8 (3), 226-237, 2023
The He’s variational principle to the Broer-Kaup (BK) and Whitham Broer-Kaup (WBK) systems
MF El-Sabbagh, SI El-Ganaini
International Mathematical Forum 7 (41-44), 2131-2141, 2012
Short comment on “the extended simplest equation method and the (G′/G− 1/G)-expansion method”
S El-Ganaini, EME Zayed
Optik 206, 164258, 2020
The system can't perform the operation now. Try again later.
Articles 1–20